# SDR IPXA2015042688390

- Difficulty date: April 26, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N339UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37859
- Aircraft time: 12,881 hours, 4,422 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T585613
- Part serial: NSN
- Condition: Punctured
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL, PN 141T5856-13 HAS MULTIPLE DAMAGES TO UPPER SKIN AND PANEL EDGE FABRICATED REPLACEMENT PANEL IAW EO B767-5320-9693H.
